Advanced search
Add to list

Dini bounds for differentiated Bernstein polynomials

(2007) JOURNAL OF APPROXIMATION THEORY. 145(1). p.128-132
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Impens, Christian. “Dini Bounds for Differentiated Bernstein Polynomials.” JOURNAL OF APPROXIMATION THEORY 145.1 (2007): 128–132. Print.
APA
Impens, C. (2007). Dini bounds for differentiated Bernstein polynomials. JOURNAL OF APPROXIMATION THEORY, 145(1), 128–132.
Chicago author-date
Impens, Christian. 2007. “Dini Bounds for Differentiated Bernstein Polynomials.” Journal of Approximation Theory 145 (1): 128–132.
Chicago author-date (all authors)
Impens, Christian. 2007. “Dini Bounds for Differentiated Bernstein Polynomials.” Journal of Approximation Theory 145 (1): 128–132.
Vancouver
1.
Impens C. Dini bounds for differentiated Bernstein polynomials. JOURNAL OF APPROXIMATION THEORY. ACADEMIC PRESS INC ELSEVIER SCIENCE; 2007;145(1):128–32.
IEEE
[1]
C. Impens, “Dini bounds for differentiated Bernstein polynomials,” JOURNAL OF APPROXIMATION THEORY, vol. 145, no. 1, pp. 128–132, 2007.
@article{413775,
  author       = {Impens, Christian},
  issn         = {0021-9045},
  journal      = {JOURNAL OF APPROXIMATION THEORY},
  language     = {eng},
  number       = {1},
  pages        = {128--132},
  publisher    = {ACADEMIC PRESS INC ELSEVIER SCIENCE},
  title        = {Dini bounds for differentiated Bernstein polynomials},
  volume       = {145},
  year         = {2007},
}

Web of Science
Times cited: